TITLE

On Invariants of the Stress–Strain State in Mathematical Models for Mechanics of Continua

AUTHOR(S)
Shemyakin, E. I.
PUB. DATE
August 2000
SOURCE
Doklady Physics;Aug2000, Vol. 45 Issue 8, p419
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Discusses the invariants of the stress-strain state in mathematical models for mechanics of continua. Values of the stress tensor; Role of ares with tangential stresses; Ordered block structures in massifs.
ACCESSION #
7319046

 

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics